International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 262

Research Paper | Mathematics | Iraq | Volume 7 Issue 1, January 2018


Convergence Weakly to Asymptotic Common Fixed Point Theorems for Different Types of Proximal Point Schemes

Salwa Salman Abed, Zena Hussein Maibed


Abstract: In this paper, we introduce a proximal point schemes of szl-widering mapping which is independent of non-expansive mappings. Also, we discuss the weak convergence for these proximal point schemes in Hilbert space.


Keywords: maximal monotone, converge strongly, nonexpansive mapping


Edition: Volume 7 Issue 1, January 2018,


Pages: 6 - 11


How to Cite this Article?

Salwa Salman Abed, Zena Hussein Maibed, "Convergence Weakly to Asymptotic Common Fixed Point Theorems for Different Types of Proximal Point Schemes", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=10111702, Volume 7 Issue 1, January 2018, 6 - 11

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'maximal'

Downloads: 89

Research Paper, Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 2151 - 2153

Chain Conditions on Fuzzy G-Modules

Souriar Sebastian, Prathish Abraham

Share this Article

Downloads: 99

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 672 - 674

Dominating-x-Color Number of Harary Graph

T. Ramachandran, A. Naseer Ahmed

Share this Article

Similar Articles with Keyword 'monotone'

Downloads: 104

Research Paper, Mathematics, India, Volume 6 Issue 5, May 2017

Pages: 1087 - 1091

A Repair Replacement Policy for a Deteriorating Cold Standby System with a Component has Priority in Use and Repair

Dr. A. Janaki Ram, Dr. B. Venkata Ramudu, Dr. B. R. Narayana Murthy

Share this Article

Downloads: 122

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 777 - 787

Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces

K. P. R. Sastry, K. K. M. Sarma, Ch. Srinivasa Rao, Vedula Perraju

Share this Article

Similar Articles with Keyword 'converge'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era, Johana K. Sigey, Jeconia A. Okelo, Stephen M. Karanja

Share this Article

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 7, July 2021

Pages: 847 - 848

Infinity

Koumarya

Share this Article

Similar Articles with Keyword 'strongly'

Downloads: 109

Research Paper, Mathematics, India, Volume 4 Issue 8, August 2015

Pages: 684 - 687

Ultra Semi #g?-Closed Graphs

M. Vivek Prabu, V. Kokilavani

Share this Article

Downloads: 116

Research Paper, Mathematics, Iraq, Volume 4 Issue 12, December 2015

Pages: 1372 - 1378

Fuzzy Sumudu Transform for Fuzzy nth- Order Derivative and Solving Fuzzy Ordinary Differential Equations

Amal Khalaf Haydar

Share this Article

Similar Articles with Keyword 'mapping'

Downloads: 100

Research Paper, Mathematics, Indonesia, Volume 4 Issue 2, February 2015

Pages: 1631 - 1634

Light Energy Design Influence to Caustic Effect of 3D Transparent Objects

Liza Setyaning Pertiwi, Erydawaty, Raudatul Husna Sigalingging

Share this Article

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article
Top